# SDR SWAA2025060266420

- Difficulty date: May 1, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS321 LBL45 WL208. MARKED<[01] REMOVED AND REPLACED INTERCOSTAL AT FWD WET ARE BS 312-BS328 LBL45 I.A.W. SRM 51-40-02-0G-0 AND DWG 141A5400.;[02] COMPLETE;[03] COMPLETE
